# SDR R29R20110228001

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: General aviation
- Filed by: Vertex Aerospace LLC, repair station R29R029O
- Make and model: Bell 412EP
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 412010405111
- Part serial: A4547
- Condition: Misrepaired
- Location: Main Rotor
- Part time: 340 hours, 671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING IMPROPERLY STAKED IN DRIVE LINK ASSEMBLY. MAXIMUM GAP BETWEEN BEARING RACE AND LINK LUG IS .005". GAP MEASURED .015" WHEN RECIEVED FROM ABLE ENGINEERING & COMPONENT SERVICES IN PHEONIX, AZ. THIS IS THE SECOND DRIVE LINK FROM ABLE THAT HAS BEEN IMPROPERLY STAKED.
